# SDR MZZA96215

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3350 · Emergency Lighting
- Part: Sign Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, BROKEN 'EXIT' SIGN COVERS WERE FOUND ON PASSENGER CABIN COMPARTMENT AT THE FOLLOWING POSITIONS; SIDE OF R1 GALLEY DOOR, SIDE OF R2 GALLEY DOOR, SIDE OF RT FORWARD EMERGENCY EXIT DOOR.  THE DAMAGED 'EXIT' SIGN ASSEMBLIES WERE REMOVED AND REPLACED WITH P/N BR9279-16 PER B727 MM 3350-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF, HANGAR NON ROUTINE REPAIR ITEM CARDS NR 814753, 814754 AND 814755 (SEQ NR 02239, 02240 AND 02241).  (M)
